Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


feeling extremely fatigue/confused.. ..
Nov 18, 2005

I'm 29 SE Asian and have just diagnosed with pcp and oral thrush ,cd4 71 ,no idea about VL yet ,have just recovered very fast ,about 3 weeks with bactrim..have put on 7 kgs with good appetite,feel great before taking duovir and stocrin ...started meds on the 15th Oct 2005...now i feel fatigue,floaty and have no appetite for food....how long will this last ? This must be the effect from the cocktail i'm taking ....I'm taking 1 duovir in the morning ,1 at night time with 1 stocrin.....is this the best regimen ?pls advise

Response from Dr. Henry

A fairly high percentage of patients starting Stocrine and Duovir (Sustiva and Combivir in the US) will experience symptoms like your describe for the first 2-6 weeks. For most the symptoms subside but for a significant minority (? 10-25%) bothersome symptoms persist and then alternative regimens need tobe considered for a while at least (such as D4T for AZT or nevirapine or a protease inhibitor for the Stocrine). Overall the experience with the regimen you have been prescribed has been quite good. KH



Previous
Facial redness & puffiness
Next
Terrible Acne

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement